# SDR DALA2020092203140

- Difficulty date: September 12, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 49,477 hours, 25,857 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Condition: Damaged
- Location: A/C Pack System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR TO AIR CONDITIONING GROUND SUPPLY HAS A HOLE IN IT.  CORRECTIVE ACTION: ACCESS DOOR REPAIRED, PER SRM 51-77-13.
